# SDR 96FDEA01180

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CORROSION ON FLOOR BEAM AT SCREW HOLES FROM LBL 45 - 54, STA 344.   REMOVED CORROSION PER SRM 53-10-1.  INSTALLED FLOOR BEAM REPAIR PER SRM 53-10-8 AND EA 7-5310-28760, DATE 6-24-96.
